Bupropion and tinnitus

Common Questions and Answers about Bupropion and tinnitus

wellbutrin

Regarding your medications, there is a major drug-drug interaction between fluoxetine (Prozac) and bupropion (Wellbutrin). Bupropion can increase the level of fluoxetine in the blood and thus worsen adverse effect. Both fluoxetine and bupropion may cause sweating, rash and pruritus.
I lost all feelings good and bad and just did not care about anything. I completely let myself and my house go! Only other med at that time was Wellbutrin (about 2 years) which keeps me awake but that is about all. Anyway - while taking Lexapro - I began having leg aches at night. Would awake around 3:00 am hurting. Now I'm on Lamictal 75 (seems to help some - but I am aching all over day and night (except no headache). Has anyone heard of this side effect in either med?
In many cases, taking a good history and asking some pointed questions can solve a medical problem without resorting to medications. For example, I saw a man in his late 30’s who came to see me with 3 days of left ear sound distortion and reverberation with mild fullness. He had no other problems, including hearing loss. His exam was completely normal.
Hello Jack, This is a very good question. There are many medications that are ototoxic to our ears causing hearing loss and tinnitus, some have permanent effects while others have side effects only while taking the medication. On your particular list, Asprin stands out the most. Asprin does cause hearing los & tinnitus as do most of the NSAIDS (Non-Steroidal Anti-Inflammatory Drugs).
I know its a Tricyclic anti depressant but finding much information on it for use with Bipolar patients is not proving that easy and I sort of wanted to know a bit before taking it (The GP is useless in this regard and my pdoc is on holiday for a month) Its also known as Elavil, Tryptanol, Elatrol, Tryptizol, Trepiline, Laroxyl, Saroten, Triptyl.
Do any of you have Tinnitus (ringing in your ears)? I have it and I've had some other recent problems with my hands becoming swollen and inflamed, so that they were hard to totally open or close. That is something I've never had a problem with. That started about 6 weeks ago. Then about 3 weeks ago this foot vibrating started. So I started to research it on the net a few days ago and with all I've read, I'm wondering if all of these things might be nerve related.
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
MedHelp Health Answers